MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-MONITOR,BP,AUTO,DIGITAL,UNIVERSAL

Medline Industries, LP MEDLINE; DBD-MONITOR,BP,AUTO,DIGITAL,UNIVERSAL
Catalog Number MDS5001
Medical Device Problem Codes Computer Software Problem (1112); Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device "wouldnt even start, keeps giving er0, tried several times.".
 
Additional Manufacturer Narrative
The customer reported receiving a medline bp monitor that was giving an error message during use, with "keeps giving er0" reported at the time of the complaint.Medline received the auto bp monitor in used condition, inserted control batteries, tested the sample according to the instructions for use, repeated the same procedure using a control cuff and new batteries, and performed a visual inspection.The complaint was confirmed; the monitor turned on and attempted to inflate the cuff; however, no readings were shown and an "error u" was displayed at the end.No manufacturing issues preventing the unit from working properly were seen, the cause could not be determined with the received sample, the vendor was notified, and the division will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-MONITOR,BP,AUTO,DIGITAL,UNIVERSAL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
koushik pothamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50952336
Report Number1417592-2026-55117
Device Sequence Number18529707
Product Code DXN
UDI-Device Identifier00888277675714
UDI-Public00888277675714
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K193627
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS5001
Device Lot NumberL250480006
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/13/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown